# SDR DLL19971815

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1208
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Condition: Discharged
- Location: Nr 3 Engine
- Part time: 24,750 hours
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: F, D

## Discrepancy

NR 3 ENG WAS REPORTED TO HAVE TAIL PIPE FIRE.  CREW FIRED BOTH BOTTLES AND RETURNED TO GATE.  THERE WAS NO FIRE IND IN COCKPIT.  MTC INSPD ENG, NO FLUID LEAKS NOTED.  REPLACED BOTH FIRE BOTTLES AND RAN ENG, HAD NORMAL START.  FIRE WAS CONTAINED WITHIN THE TAIL PIPE.
